39400

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On diagonalization of quasilinear systems with control parameters.

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117916060023

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 77, No. 6

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2016

Страницы: 

959–971
Аннотация
Consideration was given to the systems of n quasilinear equations with first-order partial derivatives, two independent variables, and an arbitrary number of numerical control parameters. From the application standpoint, the independent variables play the part of time and space, and the parameters are replaced either by the control functions or the solutions of the inverse problem. The geometrical formalization ascending to Georg Friedrich Bernhard Riemann and enabling one to assign to a quasilinear system a field of linear operators on the corresponding vector bundle is applicable to the systems under consideration. The criterion for diagonalizbility, that is, reduction to the Riemann invariants of quasilinear systems with control parameters by state transformations, was established in terms of this field.

Библиографическая ссылка: 

Туницкий Д.В. On diagonalization of quasilinear systems with control parameters. // Automation and Remote Control. 2016. Vol. 77, No. 6. С. 959–971.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: